RUS
ENG
Full version
JOURNALS
// Algebra i Analiz
// Archive
Algebra i Analiz,
2002
Volume 14,
Issue 3,
Pages
169–185
(Mi aa856)
This article is cited in
7
papers
Research Papers
Invariant Einstein metrics on the Ledger–Obata spaces
Yu. G. Nikonorov
Rubtsovsk Industrial Intitute, Branch of Altai State Technical University
Received:
01.12.1999
Fulltext:
PDF file (643 kB)
Cited by
English version:
St. Petersburg Mathematical Journal, 2003,
14
:3,
487–497
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025